# SDR SWAA2012050803772

- Difficulty date: April 24, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Bs 500 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500, BETWEEN STRINGERS 26 TO 27R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
